# SDR ABXA20221020117

- Difficulty date: October 19, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 86,623 hours, 29,756 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Condition: Intermittent
- Location: Rt Pylon
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RH HYD SYSTEM INDICATION FLUCTUATING. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE FOUND NO HYDRAULIC FLUID LEAKING, RT HYD. QTY. DEFERRED PER MEL 29-33-2. AIRCRAFT RETURNED TO SERVICE.
